# SDR DALA2018032501916

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 58,494 hours, 22,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,   FOUND A CRACK ON THE FRAME, BS 480, STRINGERS 8L AND 9L.  MAINTENANCE REPAIRED THE FRAME IAW ER/A 566811-14AD, REV ORIGINAL.
